# SDR USAA2009042891004

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 35,692 hours, 14,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 77 - AFT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY ON AFT FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
